# SDR UHLA2012101600328

- Difficulty date: October 16, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 8,865 hours, 6,907 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: L2
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR INDICATION NOT SHOWING CLOSED, YELLOW CIRCLE WITH BLACK X.  CLEANED AND LUBED L2 DOOR AND PERFORMED SYSTEMS CHECK IAW AMM 52-72-21.  OPS CHECK GOOD.
